# SDR SWIA201128443

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 27,732 hours, 21,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS ARE OUT BETWEEN ROW 2-5.  (FLT 4656)  SECURED LOOSE CONNECTION AT FLOOR LEVEL EMERGENCY LIGHT STRIP.
